# SDR SWIA200718479

- Difficulty date: July 11, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 4,659 hours, 3,041 cycles
- System (JASC): 2701 · Control Column Section
- Part: Shaft
- Condition: Loose
- Location: Control Column
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 6757 - WHILE ON FINAL, FIRST OFFICER REPORTS THAT THE AILERONS FELT STIFF AND STICKY.  RETORQUED FORWARD AND AFT NUTS ON CONTROL YOKE SHAFT IAW AMM 27-31-01.
